Badges (1)

About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (7)

Mar 7, 2019 · Lexapro withdrawal in Depression & Anxiety

On top of the nutritional depletion, I've done alternative health test kits and discovered that my husband's intestinal lining is in really bad shape, despite not showing any obvious distress signals such as diarrhea, or abdominal pain. I blame a large part of this on the drug doing damage. And along with that, Motrin does damage and he's sensitive to Gluten and that can do damage. Here's the crux. If your intestinal lining is not in good shape, you literally can't absorb the nutrition that is needed to help your brain recover. This is what is called The Brain-Gut Connection. So one of the first things you should be doing is working to repair your gut lining. Find a good health food store and ask for advice. I had to get my husband to start taking digestive enzymes, because his stomach was not producing it's own. I also had to start having him rotate between a variety of probiotic supplements that actually have pre-pro-and post biotics in one capsule, to re-establish the healthy gut bacteria that are required for the gut to be able to breakdown food and absorb vitamins. Along with the damage the benzos may have done, antibiotics do enormous damage to the intestinal lining. They kill off all of the healthy bacteria that is needed to breakdown you food so that you can absorb nutrients.
Mommabird, to try and help with the Insomnia, see if Melatonin liquid drops can help you, along with vitamin B6 at night. And you can also try taking a capsule of the Amino Acid L-Tryptophan at bedtime, on an empty stomach.

Mar 7, 2019 · Lexapro withdrawal in Depression & Anxiety

In doing my research elsewhere, for my husband's situation, I came across the following website: https://www.optimallivingdynamics.com/blog/7-important-nutrients-depleted-by-psychiatric-drugs-antidepressants-antipsychotics-stimulants-benzodiazepines-induced-guide-vitamins-medications. He goes down the list of nutrients that have been blocked by the drugs for many years and leave you depleted in them.
So regardless of what else you do, you need to take these vitamins, preferably in easiest to absorb form (B-12 lozenges from Jarrow for example), and the natural form of Folate rather than Folic Acid which is a synthetic version. All of the B vitamins are stress fighters responsible for nerve sheath linings, so all of them will be helpful and you can get the greatest number of them together at once, along with natural amino acids to generate neurotransmitters, if you drink Nutritional Yeast powder, blended in with orange or grapefruit juice.
The other helpful thing to do is to find a good source of Desiccated Liver in capsule form. Make sure it's organic or from pasture raised cattle.

Feb 21, 2019 · Lexapro withdrawal in Depression & Anxiety

Nutritional depletion is huge in this situation. I suggest that you read this link and focus on vitamins that he mentions. It doesn't have to be the brands he recommends obviously. I recommend desiccated liver capsules as they are very high in all of the B vitamins and the amino acids that supply our brains with the nutrients for neurotransmitters.

https://www.optimallivingdynamics.com/blog/7-important-nutrients-depleted-by-psychiatric-drugs-antidepressants-antipsychotics-stimulants-benzodiazepines-induced-guide-vitamins-medications

Feb 21, 2019 · Tapering off of Lorazepam (Ativan) in Depression & Anxiety

aarniek, you might be interested to look at this link. It's taken me a long time to finally track down information on the nutritional depletion caused by the sort of drugs that you took, and that my husband is dealing with. I suggest that you and others who may come along and read this thread look at this link and the vitamins he described. I might also add a suggestion for you to try taking high quality desiccated liver capsules, as it's possible the complete complex of B vitamins and amino acids in them could make a difference for you over a period of time. From the experience of a friend with MS I was able to observe, I know it is actually possible for nerves to regenerate with the right nutrients, and the sensation for her was one of little tiny electric shocks as they did so. Radiant Life has a highly recommended form of desiccated liver.

https://www.optimallivingdynamics.com/blog/7-important-nutrients-depleted-by-psychiatric-drugs-antidepressants-antipsychotics-stimulants-benzodiazepines-induced-guide-vitamins-medications

Feb 5, 2019 · Tapering off of Lorazepam (Ativan) in Depression & Anxiety

Thanks so much for the warning, and WOW, what a horrible experience you have had. Prior to this was warned that one has to taper off very gradually,, and your testimonial just reinforces that. Recently I learned that Lorazepam comes in a liquid form that makes it easier to withdraw in very tiny increments that you can measure in a dropper. Okay, so now I know what to definitely NOT do regardless of what a physician might suggest.

Feb 5, 2019 · Tapering off of Lorazepam (Ativan) in Depression & Anxiety

Has anybody successfully managed to successfully wean off of Lorazepam?
If so how was it done?
And if it was by way of switching to other drugs, were you then able to taper off of those entirely under a doctor's guidance?
My husband has been on Lorazepam for 16 years
He did well for 14 years, but dragged his feet about trying to withdraw while he was feeling better.
In May he had a relapse of anxiety, and insomnia, with brain fog, heart palpitations, and more.
Currently he's doing better, thinking better, but still feels like crap a large part of the time, can't sleep without the drug, can't nap.and still struggles with anxiety.
At this point, I believe it's the drug that is actually causing the problem. Currently he's doing 1 mg at bedtime and 3/4 mg when he wakes up at 2:30 am.
I know it takes 2 years for the brains GABA receptors to normalize after taking Benzodiazepines.
Also know it's really hard to withdraw, has to be done extremely slowly, and the side effects are exactly the same as the symptoms it is meant to help.
My goal is to eventually wean him off of all drugs as functional health tests show they block his nutritional absorption and may be damaging his intestinal lining. I would like to be able to repair his health using nutrition, supplements, and neurotransmitter amino acids.
All feedback is welcomed!
.